Journal of Symbolic Logic

Review: Richard Laver, On the Consistency of Borel's Conjecture; James E. Baumgartner, Richard Laver, Iterated Perfect-Set Forcing

Arnold W. Miller

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 3 (1983), 882-883.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741359

JSTOR
links.jstor.org

Citation

Miller, Arnold W. Review: Richard Laver, On the Consistency of Borel's Conjecture ; James E. Baumgartner, Richard Laver, Iterated Perfect-Set Forcing. J. Symbolic Logic 48 (1983), no. 3, 882--883. https://projecteuclid.org/euclid.jsl/1183741359


Export citation